Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n
Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2018) Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n. Monatshefte für Mathematik, 187 (2). pp. 237-245. ISSN 0026-9255 (Print) 1436-5081 (Online)
This is the latest version of this item.
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00605-017-1099-x
Let similar to be a C-2-smooth bounded pseudoconvex domain in Cn for n = 2 and let. be a holomorphic function on similar to that is C-2-smooth on the closure of similar to. We prove that if H. is in Schatten p-class for p = 2n then. is a constant function. As a corollary, we show that the.-Neumann operator on similar to is not Hilbert-Schmidt.
Available Versions of this Item
Repository Staff Only: item control page